Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

2 year old having fever, labored breathing, twitching. On capol flu medication. Cure for fever?

My two year old daughter had a high temperature of 99.7 and whilst now sleeping next me I have noticed her breathing to be quite heavy. Also she has a twitching in her body every 15 min. We have give here flu medicine called capol for kids her temp will go down but after it wares off her temperature rises again to 99.7 she was also sick 12 hours ago but since has eaten some toast and kept it down. any idea what the problem is?
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems like an acute ARTI (Acute Upper Respiratory Tract Infection). It is an emergency. You need to take her to the ER early. Please do it as early as possible.

She needs medical monitoring of her vitals, anti-pyretics, antibiotics and supportive measures that are possible at hospital.

Hope this helps.

Wish your daughter a speedy recovery.

Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor